MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S4,17.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S4,17.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2354
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient has been being treated for chronic infection in gj.Came for further treatment.I&d with poly exchange scheduled.Tibia was loose upon infra operative evaluation ( sigma mbt w a sleeve and press fit stem - not product numbers or lot numbers).The tibia disengaged from the sleeve but the sleeve did not move.It was decided to clean up the exposed tibia instu and reinsert it with cement on the undersurface.This was due to the poor health and age of the patient.Serial i&ds may be performed.Unknown date or location of insertion of the components.The tray came loose when the surgeon impacted it from the front edge.Cement remained on both the implant and on the bone.The sleeve did not move at all.Doi: (b)(6) 2021; dor: (b)(6) 2021; right knee.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
TC3 RP TIBIAL INSERT S4,17.5
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12353147
Report Number1818910-2021-18332
Device Sequence Number3938236
Product Code NJL
UDI-Device Identifier10603295242390
UDI-Public10603295242390
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2354
Device Catalogue Number962354
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TC3 RP TIBIAL INSERT S4,17.5; UNK KNEE TIBIAL TRAY SIGMA; UNKNOWN BONE CEMENT; UNKNOWN KNEE TIBIAL SLEEVE; UNKNOWN KNEE TIBIAL STEM; TC3 RP TIBIAL INSERT S4,17.5; UNK KNEE TIBIAL TRAY SIGMA; UNKNOWN BONE CEMENT; UNKNOWN KNEE TIBIAL SLEEVE; UNKNOWN KNEE TIBIAL STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient Weight89